# SDR AWXA200601673

- Difficulty date: September 26, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 51,555 hours, 30,201 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - STRINGER CLIP CRACKED, BS 727C, S4R.  REPLACED STRINGER CLIP, BS 727C, S4R IAW B737-300 SRM 51-40-05, FIGURE 2 AND 51-40-02, FIGURE 12 AND 8.
